MathSciNet Relay Station
MathSciNet bibliographic data
MR2474977 (2009m:35456) 35Q53 (35Q51)
Wang, Mingliang; Zhang, Jinliang; Li, Xiangzheng Application of the $\left(\frac{G'}{G}\right)$-expansion to travelling wave solutions of the Broer-Kaup and the approximate long water wave equations. Appl. Math. Comput. 206 (2008), no. 1, 321–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement